# SDR AALA991182

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Loose
- Location: Lt Tr Unit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DFW - FLT 1873 - ON TAXI OUT FROM GATE, SMOKE AND FUMES NOTED IN PASSENGER CABIN WITH HYDRAULIC QTY DECREASING.  PASSENGERS AND CREW EVACUATED WITHOUT INCIDENT.  RETORQUED B-NUT AT LEFT THRUST REVERSER HYDRAULIC VALVE FITTING.  PERFORMED AIR CONDITIONING PACK BURNOUT PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
